Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paperbag

Is It Safe To Do Yag Laser While On Accutane

Recommended Posts

Hi forum,

In addition to acne, I have Occular Rosacea, and thus I get veins on my eyelids and below my eyebrows. I have had them treated before with a YAG laser. The veins are starting to become more noticeable again, and they cause itching and inflammation.

I wanted to ask Is it possible to get a YAG laser while still on Accutane?

I am on 80mg Claravis a day. I've been on Accutane for about 3.5 months.

The YAG laser is not anywhere near as damaging as the V-Beam. When I got V-beam, I'd be bruised for 2 weeks. With the YAG, I was red for maybe an hour or two. The down town is so much less. Which makes me think, for sure the v-beam is not safe, maybe it's not so bad to get a YAG?

I'm wonder if YAG's are safe to do while on Accutane?

Has anyone here been treated with a YAG laser for facial veins while on Accutane?

If not, how long should I wait?

I don't want to do the wrong thing and end up giving myself a burn or injury. I'm not sure what to do, because, in addition to the dry eyes that Accutane causes, I also have some redness and itching caused by my occular rosacea. It's getting hard to just "deal with it". I usually get maintenance laser treatments of the YAG laser below my eyebrows every few months.

I had a fear the veins would start to come back while I was on Accutane, and I wouldn't be able to do anything about it, and now that fear is really becoming a reality, and I feel trapped.

Would someone with some experience with Accutane and laser vein treatment please help me? I really don't want to do the wrong thing.

thanks so much

joe

Link to comment
Share on other sites

As far as I know, absolutely no laser treatments on accutane until you are 1 year post treatment. Your skin will not be able to heal normally whilst you are on accutane and you could potentially do a lot of damage to your skin. However if in doubt talk to your dermatologist buti would stay away from any kind of invasive skin treatment of any kind.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×